← Return to Have you received warning about Paxlovid from your transplant team?

Discussion
Comment receiving replies
@leahdrose

I used to strongly believe in vaccines. I haven’t been tested for antibodies. I developed mild neuropathy on my hands and feet as side effect from my meds. I’m taking Tacrolimus, Prednisone and Cellcept that was recently switched to Myfortic. After my third vaccine, my neuropathy has gone from mild to worse. The tingling, pricking and itching are bothersome especially at night. I also feel random mild pain on my feet. Hopefully, it won’t develop to severe pain. Who knows for how long it will stay, will it go away or maybe get even worse. I discussed with my doctor and was prescribed Gabapentin. Given the strong meds I currently take, I didn’t want to add more to it; therefore, I’m not taking this new med for as long as I can tolerate the neuropathy. I have no plans on taking the fourth vaccine in fear that my neuropathy will further get worse. I’m keeping safe at home, and hardly go out. When I do go out, I wear N95 and stay away from crowds. I pray hard to protect me and my family from any variants.

Jump to this post


Replies to "I used to strongly believe in vaccines. I haven’t been tested for antibodies. I developed mild..."

Leah, I too had a significant increase in my PN after my two Pfizer vaccinations. My neurologist said it caused a flare up in my autoimmune diseases. There are many of us having these reactions under varying circumstances. A clinical trial is just starting.

If you haven’t reported to the VAERS, I encourage you to do so. I have always supported the vaccines to get us out of this dreadful pandemic, but I’m reluctant to get a third shot due to my situation and in light of the fact that most of us transplant recipients do not develop antibodies from the vaccines.

In case you haven’t seen it, here's a discussion on Covid Vaccines and Neuropathy – https://connect.mayoclinic.org/discussion/covid-vaccines-and-neuropathy/?pg=111#comment-670742.

Athena

My 3rd dose is due. But I am seriously thinking of giving it a miss . I took Azrazeneca for the 2 doses . I simply dont want any complications.

  Request Appointment